메뉴 건너뛰기




Volumn 43, Issue 4, 2005, Pages 677-680

On an auto-Bäcklund transformation for (2+1)-dimensional variable coefficient generalized KP equations and exact solutions

Author keywords

(2+1) dimensional variable coefficient generalized KP equation; Auto B cklund transformation; Exact solutions; Extended homogeneous balance method

Indexed keywords


EID: 18444386837     PISSN: 02536102     EISSN: None     Source Type: Journal    
DOI: 10.1088/0253-6102/43/4/020     Document Type: Article
Times cited : (3)

References (12)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.